Click on a film's name to see further details, stills or trailers.

Saturday, November 19, 2011, 11 am to 8 pm 
Indian Social Institute, New Delhi
11:00am    Toothbrush                                                                                             (23 mins)
11:24am    Fortune Cookie Magic Tricks                                                                 (11 mins)
11:36am    Teslimiyet   [Other Angels]                                                                     (87 mins)

1 - 1.30pm                    LUNCH

1:30 pm     Queer Pet Adventures I                                                                         (2 mins)
1:33 pm     Difficult Love                                                                                        (48 mins)
2:26 pm     Charlotte                                                                                                    (4 mins)
2:30 pm     Camminando Verso [Walking Towards]                                                   (75 mins)

3.45 - 3.55 pm                   CHAI    (10 mins)

3.55 pm     Queer Pet Adventures  II                                                                           (2 mins)
                    [I Don't Want To Go Back Alone]                                                          (17 mins)
4.16 pm     Como Esquecer [So Hard To Forget]                                                   (100 mins)

5.46 - 5.56 pm                   CHAI   (10 mins)

5.57 pm     Queer Pet Adventures III                                                                           (2 mins)
6.00 pm     Go Go Reject                                                                                            (20 mins)
6.21 pm     The Blossoming of Maximo Oliveros                                                                  (100 mins)

Sunday, November 20, 2011, 9 am to 8 pm 
Indian Social Institute, New Delhi
9: 00 am    Orchids: My Intersex Adventure                                                                                                           (60 mins)

10: 01 am  Pulsiones [Drives]                                                                                                           (12 mins)
10.13 am   365 Without 377                                                                                         (53 mins)
11.06 - 11.11 am         CHAI          (5 mins)
11.12 am   Queer Pet Adventures IV                                                                           (2 mins)
11.15 am   Rex Vs Singh                                                                                               (30 mins)
11.46 am   Home For The Golden Gays                                                                      (30 mins)
12.17 pm   Love, Hugs And Kisses, Sissy Stephanie                                                   (12 mins)
12.30 pm   Dinero Facil [Easy Money]                                                                        (15 mins)
12.45 - 1.15 pm           LUNCH 
1.15 pm     Queer Pet Adventures V                                                                           (2 mins)
1.18 pm     Help Wanted                                                                                             (10 mins)
1.29 pm     Who Can Speak Of Men?                                                                          (32 mins)
2.02 pm     Mi Ultimo Round [My Last Round]                                                           (87 mins)
3.30 - 3.45 pm             CHAI          (15 mins)
3.46 pm     Queer Pet Adventures VI                                                                           (2 mins)
3.49 pm     Waited For                                                                                                (57 mins)
4.47 pm     Guerriller@S [Warriors]                                                                       (54 mins)
5.42 - 5.52 pm             CHAI (10 mins)
5.53 pm     Queer Pet Adventures VII                                                                         (2 mins)
5.55 pm     Bound                                                                                                          (6 mins)
6.02 pm     Black Rose Tango                                                                                    (13 mins)
6.16 pm     Little Love                                                                                                (10 mins)
                   [When Hainan Meets Teochew]                                                              (84 mins)

NQF Goes to Colleges!
Nigah in collaboration with B.R. Ambedkar University presents film screenings and discussion
Tuesday, November 22, 2011, 2 pm onwards
Room CR-4, Ambedkar University, Kashmere Gate, Delhi

Campuses have always been welcoming spaces for Nigah to talk about gender and sexuality. NQF goes to colleges to further celebrate the warmth of these spaces, and get started with queering some more conversations. In collaboration with Ambedkar University, Delhi, we invite you to come, sit together and watch films that provoke us to think about our bodies in relation to our genders and sexualities.

2:00 pm     Orchids: My Intersex Adventure                                                            (60 mins)
3:00 pm     Wild Imaginings                                                                                          (10 mins)
3:11 pm     Breaking Out Of The Box                                                                         (40 mins)
3:42 pm     Project Bolo                                                                                           (19 mins)
4:00 pm     Discussion with Prof. Shivaji Pannikar

We will be joined by Prof. Shivaji Panikkar for a post-screening discussion, to engage with questions about how we create and challenge ideals and norms around the body and how speaking out about the body has historically been a queer and feminist way of resisting the policing of desire.

Professor Shivaji K Panikkar is an Art Historian specializing in Indian Art. Currently he is the Dean, School of Culture & Creative Expressions, Bharat Ratna Dr B.R. Ambedkar University, Delhi (AUD). His research and publications are in the areas of pre-modern and modern Indian art. He has also done research on queer cultural practices, and is currently engaged in setting up an institution named ARQ: Archive, Research and Queer Cultural Practice. He is one of the Project Directors of the five travelling workshops on the theme Curating Indian Visual Culture: Theory and Practice, an initiative of India Foundation for the Arts (IFA), Bangalore, funded by the Jamsetji Tata Trust.

For more information write to us at or call +91-844 749 7406.

No comments:

Post a Comment

About Nigah

Nigah is a non-funded queer collective that works on issues of gender and sexuality. Apart from lesbian, gay, bisexual and transgender, we understand queer to be any identity, politics or process that challenges dominant norms. Based in Delhi since 2003, we try to create inclusive and safe queer spaces using media, workshops and discussions. We organise events each month and entry to all the events is free.

The Nigah Queerfest: (annual event)